# SDR CALA2025040103365

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 66142
- Aircraft time: 22,005 hours, 2,200 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sink
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOK IN MID CABIN GALLEY FROM DRAIN C/W SMOKE IN CABIN INSPECTION PER AMM 05-51-99-99A-282A-A. ALSO COMPLETED FORM 46-6020. INFLIGHT CREW REPORTS A MUSTY SMELLING VAPOR WAS NOTED FROM MID GALLEY SINK DRAIN ALONG WITH A SUCTION N OISE. DUE TO REPORTS C/W VISUAL AND OPS CHECK OF MID GALLEY SINK GRAY WATER INTERFACE VALVE, NO FAULTS FOUND. C/W CHECKS OF FWD AND AFT GALLEY GRAY WATER INTERFACE VALVES TO ENSURE THE SAME RESULTS. NO FAULTS FOUND. REF LP 4343770 FOR CONTINUED MX NO ELECTRIC/TOXIC SMELL NOTED.
